Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Increased heart beat. Had heart attack from spontaneous dissection of coronary artery. Should I be concerned?

I am a 40 yr old female, had a heart attack at 37 caused by a spontaneous dissection of left descending coronary artery . Cardiologist thought may have been caused by migraine meds taken at time. Had two stents placed. Was on med regime including Coumadin and Plavix. Now down to Zocor, Coreg, low dose aspirin and fish oil for heart. Haven t been having any problems but woke at 6 am today with noticably racing heart - took heartrate was 126. That s 70% of my max THR. When I work out I shoot for around 135 or so, so that was disturbing. At rest I m normally around 90. Took a Coreg and eventually got down to in the 90s. Blood pressure tends toward the lower side usually. Should I be concerned about this episode? Don t remember any bad dreams or anything.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
I am sorry for the symptoms you are suffering
Anyway I don't see any problem to worry too much as it was just for some moments and probably isn't related with any heart malfunction
In my opinion you should contact your doctor, do a electrocardiogram and if it is normal, just take your medication and you will be fine
Dr Eris
Answered: Thu, 1 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor